# SDR DALA2017041703218

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN STA 826 AND 845, X=0.  REPAIRED AND INSTALLED IAW SRM 51-30-02 AND 53-00-01.
